CORC  > 重庆大学
Multiplicity of solutions for Kirchhoff type equations involving critical Sobolev exponents in high dimension
Yao, Xianzhong[1]; Mu, Chunlai[1]
2016
卷号39页码:3722-3734
URL标识查看原文
内容类型期刊论文
URI标识http://www.corc.org.cn/handle/1471x/2979065
专题重庆大学
推荐引用方式
GB/T 7714
Yao, Xianzhong[1],Mu, Chunlai[1]. Multiplicity of solutions for Kirchhoff type equations involving critical Sobolev exponents in high dimension[J],2016,39:3722-3734.
APA Yao, Xianzhong[1],&Mu, Chunlai[1].(2016).Multiplicity of solutions for Kirchhoff type equations involving critical Sobolev exponents in high dimension.,39,3722-3734.
MLA Yao, Xianzhong[1],et al."Multiplicity of solutions for Kirchhoff type equations involving critical Sobolev exponents in high dimension".39(2016):3722-3734.
个性服务
查看访问统计
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。


©版权所有 ©2017 CSpace - Powered by CSpace